| Model Number |
PEEK SWIVELOCK C,4.75X19.1MM |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the surgery on the anterior talofibular ligament, the anchor was pulled out when performing a strength test.Before the anchor was inserted, a hole was drilled and threads were cut into the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.The new anchor was inserted into the same hole.It was not necessary to switch the surgical technique or do a second surgery.